MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT
Model Number TYY-NNNNM
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient was scheduled to receive bilateral tmj implants on (b)(6) 2020; however, the surgeon was unable to replicate his operative plan.The surgeon placed spacers bilaterally and staged the patient.A new ct scan was taken of the patient, and new joints will be designed and produced.
 
Event or Problem Description
The surgeon was unable to place these bilateral tmj implants.

Brand Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Common Device Name
TEMPOROMANDIBULAR JOINT IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura, ca
MDR Report Key9800925
Report Number2031049-2020-00013
Device Sequence Number2769757
Product Code LZD
UDI-Device IdentifierB004TYYNNNNM0
UDI-Public+B004TYYNNNNM0/$$7W53103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberTYY-NNNNM
Device Catalogue NumberTYY-NNNNM
Device Lot NumberW53103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR